# SDR HEEA071960

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 11,780 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490A
- Part serial: HTS46573
- Condition: Inoperative
- Location: Strobe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE - NO FLASH ON STROBE. REPLACED WITH SERVICEABLE PART.
